Alert archive / Louisiana / Tornado Warnings in 2015
Tornado Warning 8, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Apr 19, 2015, 6:17 PM CDT for Caddo Parish, De Soto Parish, Red River Parish, Louisiana; Harrison County, Panola County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 19, 2015, 6:17 PM CDT (23:17 UTC)
- Expired
- Apr 19, 2015, 6:45 PM CDT
- In force
- 28 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA, Harrison County, TX, Panola County, TX
The radar
The Shreveport radar (KSHV), 15 km from the middle of the area, began a volume at 23:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 19, 2:31 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Apr 19, 5:46 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 11.3 hours before the alert went out and 23 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 976 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 129 m²/s²
- 0-3 km storm-relative helicity
- 130 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
394
WFUS54 KSHV 192317
TORSHV
LAC017-031-081-TXC203-365-192345-
/O.NEW.KSHV.TO.W.0008.150419T2317Z-150419T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 PM CDT SUN APR 19 2015
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN CADDO PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN RED RIVER PARISH IN NORTHWESTERN LOUISIANA...
NORTHWESTERN DE SOTO PARISH IN NORTHWESTERN LOUISIANA...
SOUTHEASTERN HARRISON COUNTY IN NORTHEASTERN TEXAS...
NORTHEASTERN PANOLA COUNTY IN NORTHEASTERN TEXAS...
* UNTIL 645 PM CDT
* AT 617 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 8 MILES EAST OF DEBERRY...OR 16 MILES SOUTHWEST
OF SHREVEPORT...MOVING EAST AT 35 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED.
DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE
DAMAGE IS LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
GREENWOOD AROUND 620 PM CDT.
STONEWALL AROUND 640 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SPRING
RIDGE...FORBING...KEITHVILLE AND FRIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3239 9412 3242 9395 3242 9371 3223 9361
3219 9408
TIME...MOT...LOC 2317Z 265DEG 30KT 3232 9402
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
061 follow-up statement
021
WWUS54 KSHV 192338
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
638 PM CDT SUN APR 19 2015
TXC203-365-192345-
/O.CAN.KSHV.TO.W.0008.000000T0000Z-150419T2345Z/
HARRISON TX-PANOLA TX-
638 PM CDT SUN APR 19 2015
...THE TORNADO WARNING FOR SOUTHEASTERN HARRISON AND NORTHEASTERN
PANOLA COUNTIES IS CANCELLED...
THE TORNADIC THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA. THEREFORE THE WARNING HAS BEEN
CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN
LOUISIANA.
LAT...LON 3242 9395 3242 9371 3223 9361 3220 9393
3241 9401
TIME...MOT...LOC 2335Z 265DEG 30KT 3233 9390
$$
LAC017-031-081-192345-
/O.CON.KSHV.TO.W.0008.000000T0000Z-150419T2345Z/
CADDO LA-RED RIVER LA-DE SOTO LA-
638 PM CDT SUN APR 19 2015
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR
SOUTHWESTERN CADDO...NORTHWESTERN RED RIVER AND NORTHWESTERN DE SOTO
PARISHES...
AT 635 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STONEWALL...OR 11 MILES SOUTHWEST OF SHREVEPORT...
MOVING EAST AT 35 MPH. THIS STORM WAS IN SOUTHERN CADDO PARISH AND
WILL ENTER EXTREME NORTHERN DE SOTO PARISH NORTH OF STONEWALL.06
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
STONEWALL AROUND 645 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS TORNADIC THUNDERSTORM INCLUDE SPRING
RIDGE...FORBING...KEITHVILLE AND FRIERSON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF YOU ARE OUTDOORS...IN A
MOBILE HOME...OR IN A VEHICLE...MOVE TO THE CLOSEST SUBSTANTIAL
SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3242 9395 3242 9371 3223 9361 3220 9393
3241 9401
TIME...MOT...LOC 2335Z 265DEG 30KT 3233 9390
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
06What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Apr 19, 4:13 PM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Apr 19, 4:13 PM CDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
413 PM CDT SUN APR 19 2015
.DISCUSSION...
A LARGE UPPER LEVEL TROUGH OF LOW PRESSURE THAT HAD OPENED INTO A
WAVE FROM PREVIOUSLY CLOSED LOW...WAS MOVING OUT ACROSS THE PLAINS
AND WAS SENDING A COMPLEX WEATHER SYSTEM ACROSS THE CENTRAL AND
SOUTHERN SECTIONS OF THE COUNTRY. A SURFACE LOW PRESSURE SYSTEM
WAS LIFTING OUT AHEAD OF THE UPPER SYSTEM AND HAD A TRAILING
COLD FRONT INTO OKLAHOMA AND TEXAS OVERTAKING A DRY LINE ACROSS
TEXAS. WITH PLENTY OF SUN DURING THE DAY AND A STRONG INFLOW OF
GULF MOISTURE INTO THE SYSTEMS...THE ATMOSPHERE IS UNSTABLE AND
WILL BE PRODUCING STRONG TO SEVERE THUNDERSTORMS AHEAD OF AND WITH
THE PASSAGE OF THE FRONTAL BOUNDARY. A STRONG PRESSURE GRADIENT
ASSOCIATED BETWEEN THE SURFACE LOW AND HIGH PRESSURE TO THE
SOUTHEAST WILL RESULT IN STRONG AND GUSTY WINDS. A LAKE WIND
ADVISORY WILL REMAIN IN EFFECT UNTIL 7 PM. A SEVERE THUNDERSTORM
WATCH HAS BEEN ISSUED FOR SOUTHWEST AND SOUTH CENTRAL ARKANSAS AND
PARTS OF EAST AND NORTHEAST TEXAS AND NORTH LOUISIANA. THE SYSTEM
WILL BE MOVING QUICKLY ACROSS THE FOUR STATE REGION DURING THE
REMAINDER OF THE AFTERNOON AND DURING THE EVENING WITH THE
SHOWERS AND THUNDERSTORMS TAPERING OFF FROM WEST TO EAST WITH
SURFACE HIGH PRESSURE BUILDING INTO THE AREA. ANOTHER UPPER LEVEL
TROUGH OF LOW PRESSURE WILL PHASE WITH THE MORE SOUTHERN TROUGH
CARVING OUT A LONGWAVE TROUGH ACROSS THE CENTRAL AND SOUTHEAST
PARTS OF THE COUNTRY. WITH RIDGING ON THE SURFACE AND ALOFT DRY
WEATHER WILL LAST INTO THE START OF THE WORK WEEK BUT A LARGE AND
CLOSED LOW WILL MOVE ALONG THE CANADA BORDER AND INTO THE UPPER
MID WEST WITH A RATHER BROAD TROUGH COVERING MUCH OF THE
EASTERN HALF OF THE COUNTRY WITH A FLAT RIDGE ACROSS MEXICO AND
THE SOUTHERN STATES. THIS WILL RESULT IN RAIN CHANCES RETURNING TO
THE AREA BY LATER TUESDAY AND REMAINING INTO THE WEEKEND...WHEN A
BRIEF BUT WEAK RIDGING PATTERN ALOFT SHIFTS OVER THE GULF COAST
STATES. THIS MAY ALLOW FOR A DRY LATE WEEKEND. /06/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 56 73 49 77 / 50 0 0 10
MLU 59 73 49 77 / 60 0 0 10
DEQ 49 71 42 74 / 40 0 0 20
TXK 53 72 45 75 / 50 0 0 10
ELD 55 71 44 75 / 60 0 0 10
TYR 52 72 49 76 / 30 0 0 10
GGG 53 73 49 76 / 40 0 0 10
LFK 56 76 51 79 / 40 0 0 10
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...LAKE WIND ADVISORY UNTIL 7 PM CDT THIS EVENING FOR TXZ096-
108>111-124-125-136-137-149-150.
&&
06Hazardous weather outlook, Apr 19, 12:29 PM CDT, 5 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1229 PM CDT SUN APR 19 2015 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-OKZ077-TXZ096- 097-108>112-124>126-136>138-149>153-165>167-201100- ANGELINA-BIENVILLE-BOSSIER-BOWIE-CADDO-CALDWELL-CAMP-CASS-CHEROKEE- CLAIBORNE-COLUMBIA-DE SOTO-FRANKLIN-GRANT-GREGG-HARRISON-HEMPSTEAD- HOWARD-JACKSON-LA SALLE-LAFAYETTE-LINCOLN-LITTLE RIVER-MARION- MCCURTAIN-MILLER-MORRIS-NACOGDOCHES-NATCHITOCHES-NEVADA-OUACHITA- PANOLA-RED RIVER LA-RED RIVER TX-RUSK-SABINE LA-SABINE TX- SAN AUGUSTINE-SEVIER-SHELBY-SMITH-TITUS-UNION AR-UNION LA-UPSHUR- WEBSTER-WINN-WOOD- 1229 PM CDT SUN APR 19 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND SOUTHWEST ARKANSAS...NORTHWEST AND NORTH CENTRAL LOUISIANA... SOUTHEAST OKLAHOMA...AND EAST AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER EAST TEXAS...SOUTHEAST OKLAHOMA...AND SOUTHWEST ARKANSAS BY MID TO LATE AFTERNOON. THE STORMS WILL THEN SPREAD EAST INTO NORTH LOUISIANA ALONG AND JUST AHEAD OF AN EASTWARD MOVING COLD FRONT...THAT WILL HAVE OVERTAKEN A DRYLINE...OVER EAST CENTRAL TEXAS AND SOUTHEAST OKLAHOMA. STRONG SURFACE HEATING DURING THE AFTERNOON WILL CONTRIBUTE TO A VERY UNSTABLE ATMOSPHERE...WITH SOME OF THE STORMS BECOMING SEVERE THROUGH THIS EVENING... WITH VERY LARGE HAIL...DAMAGING WINDS IN EXCESS OF 60 MPH...AND ISOLATED TORNADOES POSSIBLE. STORMS MAY FORM INTO A CONVECTIVE COMPLEX LATE THIS AFTERNOON OR EARLY EVENING...AND ACCELERATE EAST SOUTHEAST OUT OF THE REGION AHEAD OF COLD FRONT. THE SEVERE WEATHER THREAT WILL QUICKLY DIMINISH FROM WEST TO EAST THIS EVENING...IN WAKE OF THE COLD FRONT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... SCATTERED SHOWERS AND THUNDERSTORMS WILL RETURN TO THE REGION WEDNESDAY AND CONTINUE THROUGH SATURDAY. A WEAK COLD FRONT BACKDOORS SOUTHWEST INTO THE FOUR STATE REGION...AND STALLS ACROSS NORTH CENTRAL LOUISIANA AND EAST TEXAS. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND AMATEUR RADIO OPERATORS...WILL BE NEEDED THIS AFTERNOON AND EVENING ACROSS THE REGION MAINLY AFTER 2 PM CDT INTO THE EVENING. 06
In the hours before
Local storm report, Apr 19, 5:44 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
544 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 7 S MOUNT ENTERPRISE 31.81N 94.68W
04/19/2015 E1.00 INCH NACOGDOCHES TX TRAINED SPOTTER
&&
EVENT NUMBER SHV1500311
09Local storm report, Apr 19, 5:46 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
546 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM HAIL 5 S MOUNT ENTERPRISE 31.83N 94.68W
04/19/2015 E1.75 INCH NACOGDOCHES TX PUBLIC
GOLF BALL HAIL COVERING THE GROUND
&&
EVENT NUMBER SHV1500312
09Local storm report, Apr 19, 6:00 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
600 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 1 NNW NACOGDOCHES 31.62N 94.65W
04/19/2015 E1.00 INCH NACOGDOCHES TX AMATEUR RADIO
&&
EVENT NUMBER SHV1500313
09Special weather statement, Apr 19, 6:09 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 609 PM CDT SUN APR 19 2015 LAZ001-002-200000- BOSSIER LA-CADDO LA- 609 PM CDT SUN APR 19 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN BOSSIER AND NORTHWESTERN CADDO PARISHES UNTIL 700 PM CDT... AT 609 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER BELCHER...OR 18 MILES NORTHWEST OF BOSSIER CITY...MOVING EAST AT 35 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. THIS STRONG THUNDERSTORM WILL BE NEAR... BENTON AROUND 620 PM CDT. OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE DIXIE...LINTON...ALDEN BRIDGE...CAVETT...ROCKY MOUNT...IVAN AND BELLEVUE. A TORNADO WATCH REMAINS IN EFFECT UNTIL 100 AM CDT FOR NORTHWESTERN LOUISIANA. LAT...LON 3264 9392 3285 9395 3292 9349 3264 9346 TIME...MOT...LOC 2309Z 263DEG 29KT 3274 9384 06
Local storm report, Apr 19, 6:10 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
610 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 3 NE NACOGDOCHES 31.65N 94.61W
04/19/2015 E1.75 INCH NACOGDOCHES TX TRAINED SPOTTER
&&
EVENT NUMBER SHV1500314
09Local storm report, Apr 19, 6:11 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
611 PM CDT SUN APR 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0604 PM HAIL 1 N GARRISON 31.84N 94.49W
04/19/2015 E0.75 INCH NACOGDOCHES TX TRAINED SPOTTER
&&
EVENT NUMBER SHV1500315
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 12:25 AM CDT | Special Weather Statement | SHV | Caddo | 50 min |
| Apr 19, 12:37 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 23 min |
| Apr 19, 1:12 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 48 min |
| Apr 19, 1:29 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 46 min |
| Apr 19, 1:36 AM CDT | Special Weather Statement | SHV | Bienville, Red River | 54 min |
| Apr 19, 2:22 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Grant, Jackson, Natchitoches, Red River, Winn | 38 min |
| Apr 19, 2:58 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Grant, Jackson, LaSalle, Lincoln and 1 more | 47 min |
| Apr 19, 3:34 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Lincoln, Ouachita, Union and 1 more | 56 min |
| Apr 19, 6:00 PM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto, Red River | 60 min |
| Apr 19, 6:09 PM CDT | Special Weather Statement | SHV | Bossier | 51 min |
| Apr 19, 6:24 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 48 min |
| Apr 19, 6:29 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 31 min |
| Apr 19, 6:32 PM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 28 min |
| Apr 19, 6:47 PM CDT | Tornado Warning | SHV | Bossier, Webster | 39 min |
| Apr 19, 6:56 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 34 min |
| Apr 18, 8:47 PM CDT | Special Weather Statement | SHV | Smith | 43 min |
| Apr 18, 9:26 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 49 min |
| Apr 18, 10:00 PM CDT | Severe Thunderstorm Warning | SHV | Smith | 60 min |
| Apr 18, 10:09 PM CDT | Special Weather Statement | SHV | Wood | 66 min |
| Apr 18, 10:20 PM CDT | Special Weather Statement | SHV | Cherokee | 55 min |
| Apr 18, 10:32 PM CDT | Flash Flood Warning | SHV | Smith | 118 min |
| Apr 18, 10:58 PM CDT | Special Weather Statement | SHV | Rusk | 47 min |
| Apr 18, 11:00 PM CDT | Special Weather Statement | SHV | Panola | 30 min |
| Apr 18, 11:09 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 51 min |
| Apr 19, 4:33 AM CDT | Lake Wind Advisory | SHV | Camp, Cherokee, Franklin, Gregg, Morris, Red River and 5 more | 14 hr |
| Apr 19, 4:39 PM CDT | Severe Thunderstorm Warning | SHV | Cherokee, Nacogdoches, Rusk | 66 min |
| Apr 19, 4:44 PM CDT | Special Weather Statement | SHV | Rusk | 46 min |
| Apr 19, 4:52 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk | 23 min |
| Apr 19, 5:02 PM CDT | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Panola, Rusk | 28 min |
| Apr 19, 5:11 PM CDT | Severe Thunderstorm Warning | SHV | Cass | 49 min |
| Apr 19, 5:17 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 28 min |
| Apr 19, 5:30 PM CDT | Severe Thunderstorm Warning | SHV | Harrison, Panola | 30 min |
| Apr 19, 5:39 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, Panola, Rusk, Shelby | 36 min |
| Apr 19, 5:42 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches | 33 min |
| Apr 19, 5:45 PM CDT | Tornado Warning | SHV | Nacogdoches, Rusk, Shelby | 60 min |
| Apr 19, 5:47 PM CDT | Severe Thunderstorm Warning | SHV | Panola, Rusk, Shelby | 28 min |
| Apr 19, 6:13 PM CDT | Severe Thunderstorm Warning | SHV | Nacogdoches, San Augustine, Shelby | 62 min |
Nearby
Tornado Warnings in Louisiana, 2015Tornado Warnings in Texas, 2015Every tornado warning in 2015Tornadoes in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.